# SDR IFJA103

- Difficulty date: June 19, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N103CF
- Make and model: Agusta A119
- Aircraft serial: 14021
- Aircraft time: 4,218 hours, 11,371 cycles
- Engine: Pwa PT6B37A
- Engine time: 3,956 hours, 10,218 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324489613
- Part serial: C68013
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT FELT A VERY MILD VIBRATION AND NOTICED THE NR WAS 1 PERCENT LOW, PILOT THEN LOWERED THE COLLECTIVE TO MAKE A LT TURN FOR LANDING.  THE NR DECREASED AS PILOT LOWERED THE COLLECTIVE TO THE POINT WHERE THE NR HORN SOUNDED AND THE VIBRATION GOT WORSE THEN SUBSIDED.  THROTTLE WAS THEN PLACED IN MANUAL POSITION AND INCREASED THE NR INTO THE GREEN AND RAISED THE COLLECTIVE WITH NO NR DROP.  COLLECTIVE WAS THEN LOWERED AND THE THROTTLE WAS MANIPULATED TO MAINTAIN NR FOR LANDING.  AFTER LANDING NOTICED THE THROTTLE WAS WELL ABOVE THE FLT POSITION.  RIGGING WAS VERIFIED ON THE RVDT, MECHANICAL GOVERNOR AND THE PC LINKS AND ALL WERE RIGGED PROPERLY, THE FCU WAS THEN CHANGED AND A OPERATION TEST FLIGHT WAS PERFORMED WITH NO FURTHER NR DROP.
